# SDR LR7A06215

- Difficulty date: December 16, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 43,067 hours, 24,920 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Housing
- Part number: 7143257
- Part serial: 13311
- Condition: Unknown
- Location: Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FLIGHT CREW REPORTED NR 3 PROPELLER OVERSPEED DURING DESCENT.  PERFORMED ENGINE SHUT DOWN.  PROPELLER VALVE HOUSING REPLACED BY MAINTENANCE IAW LYNDEN JOB CARDS HN61135 & HN7101.
